Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 40, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 13, 2010, 3:38 PM EDT. It took effect at Apr 14, 2010, 2:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2010, 3:38 PM EDT (19:38 UTC)
- In effect from
- Apr 14, 2010, 2:00 PM EDT
- Expired
- Apr 14, 2010, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
357 WWUS84 KMOB 131938 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 238 PM CDT TUE APR 13 2010 ...A RED FLAG WARNING IS IN EFFECT FOR THE INLAND AREAS OF THE WESTERN FLORIDA PANHANDLE DUE TO CRITICALLY LOW RELATIVE HUMIDITY... .A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND CENTRAL GULF STATES. THE AFTERNOON RELATIVE HUMIDITY WILL HAVE TO BE CLOSELY MONITORED THROUGH FRIDAY. FLZ001-003-005-141145- /O.NEW.KMOB.FW.W.0040.100414T1800Z-100415T0000Z/ /O.CON.KMOB.FW.W.0039.000000T0000Z-100414T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 238 PM CDT TUE APR 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND CENTRAL GULF STATES. THE AFTERNOON RELATIVE HUMIDITY WILL HAVE TO BE CLOSELY MONITORED THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
220 WWUS84 KMOB 140207 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 907 PM CDT TUE APR 13 2010 ...A RED FLAG WARNING IS IN EFFECT FOR THE INLAND AREAS OF THE WESTERN FLORIDA PANHANDLE DUE TO CRITICALLY LOW RELATIVE HUMIDITY... .A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND CENTRAL GULF STATES. AFTERNOON RELATIVE HUMIDITIES WILL DROP TO BELOW 35 PERCENT FOR AROUND FOUR HOURS OVER THE INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE WEDNESDAY AFTERNOON. THE AFTERNOON RELATIVE HUMIDITY WILL HAVE TO BE CLOSELY MONITORED THROUGH FRIDAY. FLZ001-003-005-141200- /O.CON.KMOB.FW.W.0040.100414T1800Z-100415T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 907 PM CDT TUE APR 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY. A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND CENTRAL GULF STATES. AFTERNOON RELATIVE HUMIDITIES WILL DROP TO BELOW 35 PERCENT FOR AROUND FOUR HOURS OVER THE INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE WEDNESDAY AFTERNOON. THE AFTERNOON RELATIVE HUMIDITY WILL HAVE TO BE CLOSELY MONITORED THROUGH FRIDAY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
895 WWUS84 KMOB 141253 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 753 AM CDT WED APR 14 2010 ...A RED FLAG WARNING IS IN EFFECT FOR THE INLAND AREAS OF THE WESTERN FLORIDA PANHANDLE DUE TO CRITICALLY LOW RELATIVE HUMIDITY... .A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND CENTRAL GULF STATES. AFTERNOON RELATIVE HUMIDITIES WILL DROP TO BELOW 35 PERCENT FOR AROUND FOUR HOURS OVER THE INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE WEDNESDAY AFTERNOON. THE AFTERNOON RELATIVE HUMIDITY WILL HAVE TO BE CLOSELY MONITORED THROUGH FRIDAY. FLZ001-003-005-150000- /O.CON.KMOB.FW.W.0040.100414T1800Z-100415T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 753 AM CDT WED APR 14 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND CENTRAL GULF STATES. AFTERNOON RELATIVE HUMIDITIES WILL DROP TO BELOW 35 PERCENT FOR AROUND FOUR HOURS OVER THE INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE WEDNESDAY AFTERNOON. THE AFTERNOON RELATIVE HUMIDITY WILL HAVE TO BE CLOSELY MONITORED THROUGH FRIDAY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 13, 1:45 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 13, 1:45 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1245 PM CDT TUE APR 13 2010
.AVIATION (18Z TAF CYCLE)...EMBEDDED IN THE EASTERLIES...A MOISTURE
TAP OF ATLANTIC MOISTURE/CLOUDINESS OVER NORTHERN FLORIDA LOOKS TO
BE CARRIED WESTWARD ACROSS THE GULF COAST. LATEST OBS UPSTREAM
INDICATE THESE CLOUDS AOB 3KFT. SE FLOW 10-15 KT THRU 00Z BECOMES E
TO NE TONIGHT LESS THAN 10 KNOTS. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.Hazardous weather outlook, Apr 13, 7:45 AM EDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 645 AM CDT TUE APR 13 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-141200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 645 AM CDT TUE APR 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TODAY AND TONIGHT A MODERATE TO OCCASIONALLY STRONG EASTERLY FLOW OVER THE COASTAL WATERS FROM 20 TO 60 NM OFFSHORE MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT AT TIMES EARLY THIS MORNING AND AGAIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A PERSISTENT EASTERLY WIND FLOW COMBINED WITH AN INCREASE IN TIDAL RANGE COULD RESULT IN AN INCREASED RISK FOR DANGEROUS RIP CURRENTS ALONG AREA BEACHES ON WEDNESDAY AND THURSDAY. A MODERATE TO OCCASIONALLY STRONG EASTERLY FLOW OVER THE COASTAL WATERS COULD CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON WEDNESDAY AND THURSDAY. THE EASTERLY WIND FLOW WILL DECREASE SOMEWHAT BEGINNING ON FRIDAY. SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS RETURN TO THE FORECAST LATE THIS WEEK AND INTO THE WEEKEND...BUT NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER WILL NOT BE REQUIRED FOR THE NEXT SEVERAL DAYS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 6:19 AM EDT | Red Flag Warning | MOB | 14 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.